Jump to content

Mikao

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

  1. Hi, thank you. Yes, the worry is stressing me out so much, it's like a nightmare. This is not the type of thing I thought I would be worrying about at any time soon in my life. I will try and get tested.
  2. That was terrible by the Doctor. An in-depth google search can present you with a good amount of people who still suffer from side effects even after discontinuation. Now, why isn't it more advertised? If only I had known this before, I would have never asked the Doctor to change medications. And the worst part of it is that cymbalta had just about the same effect on me as escitalopram. I expected it to be more effective, that was the only reason why I asked for another medication.
  3. Reassuring to know it wasn't only me. At the time, did you have your hormonal levels tested?
  4. Hello, I'm 21 years old, male. Firstly I would like to point out that even though I'm posting this in here, I do not suffer from depression, at least not that I'm aware of. I suffer from GAD. It's true that lately I have been feeling depressed sometimes, but I know it's due to the problem that is the very reason of this post, so depression as a root cause can be ruled out. So here is my story... 2 months ago I was prescribed duloxetine 30 mg, for anxiety. Before that, I had been on escitalopram, from January to May. I took 27 pills of cymbalta and then decided to stop it cold turkey, that was June 12th, due to the sexual side effects, namely low libido. Though I have the feeling that I had been having those symptoms for at least a week before stopping the medication, I probably just wasn't paying enough attention to it. I have never had any problems of the sort prior to starting the medication, my libido has always been high, so it's unlikely that it wasn't caused by the medicine. So I was thinking that maybe the drug messed up my hormonal balance, since it's lasting for so long. Unless this is considered normal, of course. Could it still be a direct side effect even after being pratically a month off the drug? Is the hormonal imbalance even a possibility? During this time I have seen some improvement, but it's not constant, it comes and goes.
×
×
  • Create New...